I'm 20 years old and have been taking whatever I can get for the past two years. It's mostly been about three or four 10/325's a day. I'm currently taking the 7.5/750's. I've been under a lot of stress lately and have had a couple of panic attacks. I know quitting will only increase my anxiety but it's time to kick this habit. I've gone cold turkey about three times and relapsed. I figure that slowly tapering off of them will be easier on me, mentally, right now. I was wondering if someone can help me with a tapering plan. I take about four to five 7.5/750's a day right now. I'd like for the plan to incorporate taking the smaller doses at night since I have extreme difficulty sleeping without them. If anyone could help I'd appreciate it very, very much! Also, I'd like to know if I can expect less withdrawals from tapering.
20 Aug 2011
Yes, you can expect less withdrawals if you taper and I would be happy to help you with a plan. Start by reducing to 4 pills a day, one every 6 hours, for the next 3 days. Then reduce to 3 pills a day, one every 8 hours, for one week. Then reduce to 2 and a half pills a day, one in the morning, half in the afternoon and one at bedtime, for one week. Then reduce to two pills a day, half in the morning, half in the afternoon, and one at bedtime, for a week. Then reduce to one and a half pills a day, half every 8 hours for a week. Then reduce to one pill a day, half in the morning and half in the evening for a week. Then to half a pill a day for a week. Then half a pill everyother day for a week, then stop. You will need approximatley 90 pills to complete this taper. If you don't have enough pills or want to taper more quickly, you can reduce the dosage every 4 to 5 days rather than every week, but you may experience a little withdrawals at the end.
Write this taper schedule down and put it on a calender. Count out your pills if you have to. If this taper doesn't work for you, just let me know and I will adjust for your particular needs.
Hope this helps,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I developed severe anxiety last May and my docs said the amitriptyline wasn't working for me. I began taking it 7 years ago for migraines that ...
10 answers • 5 Aug 2012
Hi, need help knowing the withdrawal symptoms for this tapering off period. Already feeling anxious, fatigued and tired, confused/forgetful. Is this ...
2 answers • 4 Dec 2014